About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 863583, 10 pages
http://dx.doi.org/10.1155/2012/863583
Research Article

The GDTM-Padé Technique for the Nonlinear Lattice Equations

Hangzhou Institute of Commerce, Zhejiang Gongshang University, Hangzhou 310018, China

Received 22 December 2011; Accepted 28 January 2012

Academic Editor: Shaher Momani

Copyright © 2012 Junfeng Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. E. Adler, S. I. Svinolupov, and R. I. Yamilov, “Multi-component Volterra and Toda type integrable equations,” Physics Letters A, vol. 254, no. 1-2, pp. 24–36, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. D. Baldwin, Ü. Göktaş, and W. Hereman, “Symbolic computation of hyperbolic tangent solutions for nonlinear differential-difference equations,” Computer Physics Communications, vol. 162, no. 3, pp. 203–217, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. L. Bonora and C. S. Xiong, “An alternative approach to KP hierarchy in matrix models,” Physics Letters B, vol. 285, no. 3, pp. 191–198, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. E. Fermi, J. Pasta, and S. Ulam, The Collected Papers of Enrico Fermi, The University of Chicago Press, Chicago, Ill, USA, 1965.
  5. R. Hirota and M. Iwao, “Time-discretization of soliton equations,” in SIDE III-Symmetries and Integrability of Difference Equations, vol. 25 of CRM Proceedings & Lecture Notes, pp. 217–229, American Mathematical Society, Providence, RI, USA, 2000. View at Zentralblatt MATH
  6. D. Levi and O. Ragnisco, “Extension of the spectral-transform method for solving nonlinear differential difference equations,” Lettere al Nuovo Cimento, vol. 22, no. 17, pp. 691–696, 1978.
  7. D. Levi and R. Yamilov, “Conditions for the existence of higher symmetries of evolutionary equations on the lattice,” Journal of Mathematical Physics, vol. 38, no. 12, pp. 6648–6674, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Y. B. Suris, “New integrable systems related to the relativistic Toda lattice,” Journal of Physics A, vol. 30, no. 5, pp. 1745–1761, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y. B. Suris, “On some integrable systems related to the Toda lattice,” Journal of Physics A, vol. 30, no. 6, pp. 2235–2249, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. B. Suris, “Integrable discretizations for lattice system: local equations of motion and their Hamiltonian properties,” Reviews in Mathematical Physics, vol. 11, no. 6, pp. 727–822, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. R. I. Yamilov, “Construction scheme for discrete Miura transformations,” Journal of Physics A, vol. 27, no. 20, pp. 6839–6851, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, vol. 60 of Fundamental Theories of Physics, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1994.
  13. G. Adomian, “A review of the decomposition method in applied mathematics,” Journal of Mathematical Analysis and Applications, vol. 135, no. 2, pp. 501–544, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. C. Dai and J. Zhang, “Jacobian elliptic function method for nonlinear differential-difference equations,” Chaos, Solitons & Fractals, vol. 27, no. 4, pp. 1042–1047, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. J.-H. He and X.-H. Wu, “Exp-function method for nonlinear wave equations,” Chaos, Solitons and Fractals, vol. 30, no. 3, pp. 700–708, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. Wang, X. Li, and J. Zhang, “The G/G-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar
  17. S. Zhang and H.-Q. Zhang, “Variable-coefficient discrete tanh method and its application to (2+1)-dimensional Toda equation,” Physics Letters A, vol. 373, no. 33, pp. 2905–2910, 2009. View at Publisher · View at Google Scholar
  18. V. S. Erturk, S. Momani, and Z. Odibat, “Application of generalized differential transform method to multi-order fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 8, pp. 1642–1654, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. S. Momani, Z. Odibat, and V. S. Erturk, “Generalized differential transform method for solving a space- and time-fractional diffusion-wave equation,” Physics Letters A, vol. 370, no. 5-6, pp. 379–387, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. Z. Odibat, S. Momani, and V. S. Erturk, “Generalized differential transform method: application to differential equations of fractional order,” Applied Mathematics and Computation, vol. 197, no. 2, pp. 467–477, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. Z. Li, W. Zhen, and Z. Zhi, “Generalized differential transform method to differential-difference equation,” Physics Letters A, vol. 373, no. 45, pp. 4142–4151, 2009. View at Publisher · View at Google Scholar
  22. H. Aratyn, L. A. Ferreira, J. F. Gomes, and A. H. Zimerman, “On two-current realization of KP hierarchy,” Nuclear Physics B, vol. 402, no. 1-2, pp. 85–117, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. G. A. Baker, Essential of Padé Approximants, Academic Press, London, UK, 1975.
  24. G. A. Baker and P. Graves-Morris, Encyclopedia of Mathematics and its Application 13, Parts I and II: Padé Approximants, Addison-Wesley Publishing Company, New York, NY, USA, 1981.